×

zbMATH — the first resource for mathematics

Fat homeomorphisms and unbounded derivate containers. (English) Zbl 0476.26006

MSC:
26B10 Implicit function theorems, Jacobians, transformations with several variables
26B05 Continuity and differentiation questions
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] {\scS. J. Blank}, private communication.
[2] Clarke, F.H, On the inverse function theorem, Pacific J. math., 64, 97-102, (1976) · Zbl 0331.26013
[3] Federer, H, Geometric measure theory, (1969), Springer-Verlag New York · Zbl 0176.00801
[4] Mordukhovich, B.S; Mordukhovich, B.S, The maximum principle in the problem of optimal action speed in the non-smooth constraints, Prikl. mat. meh., J. appl. math. mech., 40, No. 6, 960-969, (1976) · Zbl 0362.49017
[5] Warga, J, Controllability and necessary conditions in unilateral problems without differentiability assumptions, SIAM J. control optim., 14, 546-572, (1976) · Zbl 0325.49008
[6] Warga, J, Derivate containers, inverse functions, and controllability, () · Zbl 0355.26004
[7] Warga, J, An implicit function theorem without differentiability, (), 65-69 · Zbl 0348.26012
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.